Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 448, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2006, 9:55 PM CDT for Iron County, Reynolds County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2006, 9:55 PM CDT (02:55 UTC)
- Expired
- Jul 19, 2006, 10:45 PM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Iron County, MO, Reynolds County, MO
The radar
The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2646 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 2160 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 200256
SVRLSX
MOC093-179-200345-
/O.NEW.KLSX.SV.W.0448.060720T0255Z-060720T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
955 PM CDT WED JUL 19 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IRON COUNTY IN SOUTHEAST MISSOURI
REYNOLDS COUNTY IN SOUTHEAST MISSOURI
* UNTIL 1045 PM CDT
* AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF REYNOLDS TO 5MILES NORTHWEST OF
ANNAPOLIS TO 5 MILES NORTHEAST OF GLOVER...AND MOVING SOUTH AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
ANNAPOLIS...
ELLINGTON...
GARWOOD...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHERN REYNOLDS COUNTY. AT 950 PM TREES AND POWER LINES WERE
REPORTED DOWN IN CENTERVILLE. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
LAT...LON 3706 9096 3709 9096 3721 9113 3725 9112
3726 9116 3749 9122 3750 9131 3759 9131
3760 9091 3765 9090 3764 9055 3764 9055
3729 9056 3727 9074 3705 9079
$$
CARNEY3 follow-up statements
000
WWUS53 KLSX 200316
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 PM CDT WED JUL 19 2006
MOC093-179-200345-
/O.CON.KLSX.SV.W.0448.000000T0000Z-060720T0345Z/
REYNOLDS MO-IRON MO-
1016 PM CDT WED JUL 19 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR IRON AND REYNOLDS COUNTIES...
AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES WEST OF CORRIDON
TO ELLINGTON TO CHLORIDE....MOVING SOUTH AT 35 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
VULCAN AND GARWOOD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3706 9096 3709 9096 3721 9113 3725 9112
3726 9116 3749 9122 3750 9131 3759 9131
3760 9091 3765 9090 3764 9055 3764 9055
3729 9056 3727 9074 3705 9079
$$
CARNEY000
WWUS53 KLSX 200334
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 PM CDT WED JUL 19 2006
MOC093-200343-
/O.CAN.KLSX.SV.W.0448.000000T0000Z-060720T0345Z/
IRON MO-
1033 PM CDT WED JUL 19 2006
...THE SEVERE THUNDERSTORM WARNING FOR IRON COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER
PRESENTS AN IMMEDIATE THREAT FOR SEVERE WEATHER.
LAT...LON 3706 9096 3709 9096 3721 9113 3725 9112
3726 9116 3749 9122 3750 9131 3759 9131
3745 9079 3730 9077 3705 9079
$$
MOC179-200345-
/O.CON.KLSX.SV.W.0448.000000T0000Z-060720T0345Z/
REYNOLDS MO-
1033 PM CDT WED JUL 19 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR REYNOLDS COUNTY...
AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 26 MILES WEST OF CORRIDON
TO 11 MILES WEST OF ELLINGTON TO 11 MILES EAST OF REDFORD...MOVING
SOUTH AT 35 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
GARWOOD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3706 9096 3709 9096 3721 9113 3725 9112
3726 9116 3749 9122 3750 9131 3759 9131
3745 9079 3730 9077 3705 9079
$$
CARNEY000
WWUS53 KLSX 200343
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CDT WED JUL 19 2006
MOC179-200353-
/O.EXP.KLSX.SV.W.0448.000000T0000Z-060720T0345Z/
REYNOLDS MO-
1043 PM CDT WED JUL 19 2006
...THE SEVERE THUNDERSTORM WARNING FOR REYNOLDS COUNTY WILL BE
ALLOWED TO EXPIRE AT 1045 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
LAT...LON 3706 9096 3709 9096 3721 9113 3725 9112
3726 9116 3749 9122 3750 9131 3759 9131
3745 9079 3730 9077 3705 9079
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:54 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 19, 8:54 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT WED JUL 19 2006
.DISCUSSION...
AFTER SPEAKING WITH SPC...HAVE LOCALLY EXTENDED SEVERE THUNDERSTORM
WATCH 692 INTO IRON...MADISON AND REYNOLDS COUNTY EFFECTIVE UNTIL
11 PM BASED ON RADAR AND ENVIRONMENTAL TRENDS. HAVE ALSO CANCELLED THE
WATCH IN AREAS WHERE THE MCS HAS ALREADY MOVED THROUGH. NEW ZFP
WILL FOLLOW SHORTLY.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-KNOX-
LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-
RALLS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-WARREN-WASHINGTON.
HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR IRON-MADISON-REYNOLDS.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ADAMS IL-BOND
IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 19, 5:23 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 523 PM CDT WED JUL 19 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-201300- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL- MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-SHELBY- ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY- STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 523 PM CDT WED JUL 19 2006 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THURSDAY... .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE REGION THIS EVENING. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS ARE OVER SOUTHWEST AND SOUTH CENTRAL ILLINOIS...AND ALSO OVER PARTS OF CENTRAL AND SOUTHEAST MISSOURI. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS... ISOLATED TORNADOES...FREQUENT LIGHTNING AND HEAVY DOWNPOURS. OTHERWISE...THERE IS ANOTHER SLIGHT CHANCE LATE TONIGHT FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT INDICES FROM 105 TO 110 EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY... WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO 120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER. THERE IS A CHANCE FOR THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY AS A COLD FRONT MOVES THROUGH THE AREA...TO BE FOLLOWED BY A STRONG UPPER LEVEL DISTURBANCE. DUE TO THE CONTINUED HIGH LEVELS OF INSTABILITY PRESENT ON THURSDAY...SOME STORMS MAY EXCEED SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. MOZ084-085-099-201300- IRON-MADISON-REYNOLDS- 523 PM CDT WED JUL 19 2006 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY... .DAY ONE...TONIGHT HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT INDICES FROM 105 TO 110 EARLY THIS EVENING. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS EARLY THIS EVENING OVER THE REGION. EXPECT SOME OF THE STRONGER STORMS TO PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY... WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO 120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER. THERE IS A CHANCE FOR THUNDERSTORMS BEGINNING THURSDAY NIGHT AND CONTINUING THROUGH FRIDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA...TO BE FOLLOWED BY A STRONG UPPER LEVEL DISTURBANCE. DUE TO THE CONTINUED HIGH LEVELS OF INSTABILITY PRESENT ON THURSDAY EVENING... SOME STORMS MAY EXCEED SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BRITT
In the hours before
Local storm report, Jul 19, 9:03 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL POTOSI 37.94N 90.78W
07/19/2006 M0.75 INCH WASHINGTON MO AMATEUR RADIO
50+ MPH ESTIMATED WIND GUST.
&&
BDYELocal storm report, Jul 19, 9:12 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 3 S POTOSI 37.89N 90.78W
07/19/2006 WASHINGTON MO TRAINED SPOTTER
18 INCH DIAMETER TREE BLOWN DOWN. NUMEROUS SHINGLES BLOWN
OFF ROOFS.
&&
BDYELocal storm report, Jul 19, 9:14 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST PACIFIC 38.48N 90.75W
07/19/2006 E60 MPH FRANKLIN MO TRAINED SPOTTER
WINDOWS BLOWN OUT OF HOUSE.
&&
BDYELocal storm report, Jul 19, 9:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG IRONDALE 37.83N 90.67W
07/19/2006 WASHINGTON MO TRAINED SPOTTER
TREE LIMBS DOWN- 2 INCH IN DIAMETER - A FEW LIMBS A
LITTLE LARGER.
&&
BDYELocal storm report, Jul 19, 9:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG DE SOTO 38.14N 90.56W
07/19/2006 JEFFERSON MO AMATEUR RADIO
SEVERELY DAMAGED HOMES AND OTHER BUILDINGS...NUMEROUS
TREES UPROOTED OR DOWNED IN AND SOUTH OF DESOTO MO.
DAMAGED OCCURRED BETWEEN 825 AND 840 PM
&&
BDYELocal storm report, Jul 19, 9:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
949 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG UNIVERSITY CITY 38.67N 90.33W
07/19/2006 ST. LOUIS MO PUBLIC
NUMEROUS LARGE TREES DOWN.
0710 PM TSTM WND DMG ST. ANN 38.73N 90.39W
07/19/2006 ST. LOUIS MO BROADCAST MEDIA
ROOF DAMAGE TO MAIN TERMINAL AT LAMBERT FIELD...ALSO
NUMEROUS SIGNS DOWN WITH DEBRIS BLOWN ALL AROUND THE AREA
0715 PM TSTM WND DMG ST. CHARLES 38.79N 90.52W
07/19/2006 ST. CHARLES MO EMERGENCY MNGR
NUMEROUS POWER LINES DOWN AND ARCING CAUSING A NUMBER OF
FIRES AND ALARMS WITHIN THE CITY OF ST CHARLES
0720 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/19/2006 ST. LOUIS CITY MO BROADCAST MEDIA
*** 1 INJ *** BUILDING NEXT TO THE EADS BRIDGE COLLAPSED
ONTO THE BRIDGE - THE BRIDGE IS CLOSED TO TRAFFIC
0740 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/19/2006 ST. LOUIS CITY MO BROADCAST MEDIA
*** 1 INJ *** PARTIAL BUILDING COLLAPSE IN SOULARD AT
LINCOLN AND SIDNEY STREETS
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:10 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Warren | 65 min |
| Jul 19, 7:26 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 34 min |
| Jul 19, 7:41 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 34 min |
| Jul 19, 7:59 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 22 min |
| Jul 19, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 66 min |
| Jul 19, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 47 min |
| Jul 19, 8:29 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 61 min |
| Jul 19, 8:36 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois | 24 min |
| Jul 19, 8:56 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Madison, Reynolds | 64 min |
| Jul 19, 9:28 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois | 32 min |
| Jul 20, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 48 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.